| Model Number |
TRULIANT PS POR FEM PS POR RIGHT SZ 3.5 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately five months post initial right tka, the 66 y/o female patient complained of pain and had a revision due to loose femur.Surgeon used a device from another company for revision.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation as hospital will not release the implants.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, g3, g6, h2, h3, h4 and h6 have been updated accordingly.(h3) the revision reported may have been the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the devices were not returned for evaluation, and images and pre-revision x-rays were unable to be obtained.The most probable root cause associated with the reported event of "loosening ¿ femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.